# SDR VNAA0809004

- Difficulty date: September 12, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 10,511 hours, 10,909 cycles
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 7455025
- Part serial: 1543
- Condition: Failed
- Location: Cockpit
- Part time: 10,511 hours, 10,909 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LANDING GEAR WOULD NOT RETRACT AFTER TAKE OFF.  ANTI-SKID INBD AMBER AND PARKING BRAKE SOV AMBER MSG DISPLAYED.  AFTER 3 MINUTES, MSG WENT AWAY AND LANDING GEAR RETRACTED.  THE ACFT LANDED IN CLT WITHOUT INCIDENT.  MX INSPECTED THE ACFT, PERFORMED ANTI-SKID TESTS AND R&R THE LANDING GEAR HANDLE ASSEMBLY.  NO OTHER DEFECTS WERE NOTED.  THE ACFT WAS RELEASED FOR SERVICE.
